Idiopathic granulomatous mastitis associated with risperidone-induced hyperprolactinemia
1 Antai Medical Care Cooperation Antai Tian-Sheng Memorial Hospital, Department of Surgery, Division of Plastic and Reconstructive Surgery, PingTung County, Taiwan
2 Tungs' Taichung MetroHarbor Hospital, Department of Surgery, Division of Breast Surgery, Taichung, Taiwan
3 Tungs' Taichung MetroHarbor Hospital, Department of Pathology, Taichung, Taiwan
4 Cheng Hsin General Hospital, Department of Anatomic Pathology, Taipei, Taiwan
Diagnostic Pathology 2012, 7:2 doi:10.1186/1746-1596-7-2Published: 5 January 2012
Idiopathic granulomatous mastitis (IGM) is a rare inflammatory breast disease. The etiology and treatment options of IGM remain controversial. Previous case reports have suggested that hyperprolactinemia may be associated with IGM. In the present report, we describe the first case of IGM associated with risperidone-induced hyperprolactinemia.
The virtual slide(s) for this article can be found here: http://www.diagnosticpathology.diagnomx.eu/vs/8120093785928228 webcite